A representation of all bounded selfadjoint solutions of the algebraic Riccati equation for systems with an unbounded observation operator

MR Opmeer, OV Iftime

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

3 Citations (Scopus)
Original languageUndefined/Unknown
Title of host publication43rd IEEE conference on decision and control
EditorsT Parisini
Place of PublicationPiscataway
PublisherIEEE Society
Pages1-6
Number of pages6
ISBN (Print)0-7803-8682-5
Publication statusPublished - 2004
EventConference, Atlantis - Piscataway
Duration: 14 Dec 200417 Dec 2004

Publication series

Name
PublisherIEEE

Conference

ConferenceConference, Atlantis
Period14/12/0417/12/04

Keywords

  • Conf.proc. > 3 pag

Cite this